# SDR ABXA9900757

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47392
- System (JASC): 5530 · Vertical Stabilizer
- Part: Shear Tie
- Part number: 9911840165
- Condition: Cracked
- Location: Vert Stab
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND VERTICAL STABILIZER ATTACH FITTING SHEAR-TIE AT STATION 1094 CRACKED.  REPLACED SHEAR-TIE IAW DC9 SRM 51-30-2 AND 51-30-5.
